# SDR ASAA2018013023326

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,216 hours, 12,340 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK,  ZONE TEMP FOR CONTROL CABIN ON RECALL AND EXTINGUUISHED ON MASTER CAUTION PUSH TO RESET.  ACFT GROUNDED.   NR 2 PACK/TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT ON BIT & PREV FLT. VERIFY PASSED. RESET FAULTS. FAULT DID NOT RETURN. IAW AMM 21-51-00. FUNCTIONAL CHECK FLT DECK TRIM VALVE GOOD.
